# SDR ASAA2018112930653

- Difficulty date: November 29, 2018
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,719 hours, 8,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS FROM LOGPAGE 12065512. RT HORIZ STAB LWR SURFACE SKIN CRACKED APPROX 3 FT O/B FROM I/B END MARKED IN RED. GROUNDED - YES. REPAIRED PER SRM 55-10-01. THIS IS A CAT B REPAIR, MIG 57 AND MIG-23B COMPLETE.
